# SDR SWAA2013042615251

- Difficulty date: April 17, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 38,724 hours, 26,572 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 5912188
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ATTACH ANGLE FOR VERTICAL STABILIZER TO FUSELAGE SKIN FWD FAIRING CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM.
